# SDR UPS02438330

- Difficulty date: April 26, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1840 - 1860 RT BETWEEN S-20R AND S-22R WINDOW FORGINGS FOUND CORRODED AFTER NRC RECTIFICATION.  REPAIR WINDOW FORGING AT M/D BS 1840 - 1860 RT BTN S20R - 22R.
